# SDR AALA201712279064

- Difficulty date: December 25, 2017
- Submitted: December 30, 2017
- Operation: Air carrier
- Aircraft: N730AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31554
- Aircraft time: 15,475 hours, 1,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 7D EMERGENCY LIGHT LENS MISSING.  INSTALLED A NEW LENS. PERFORMED AN EMERGENCY LIGHT OPS CHECK. CHECKED NORMAL IAW MM 33-51-00.
